Web Toolbar by Wibiya

Bridget M.

is modding

 
 
 

GL PROFILES

More Friends = More Fun

 
 

GL
Tweets !

9 HOURS AGO 3 ways to look adorably preppy this holiday: http://t.co/urNiJo8PPo

12 HOURS AGO 6 new Christmas music videos we can't stop watching: http://t.co/N2g6v5Tq9l

13 HOURS AGO Deck your nails! Christmas mani inspo: http://t.co/1YDVUPbPoR

 

sponsored links

COMMENTS

11 Comments | Add Yours

Add Your Comment!

Steal the Twilight look

Less than one week until The Twilight Saga: Breaking Dawn – Part 2 hits theaters! Whenever we watch the Twilight movies, we can’t help but be...
11 Comments | Add Yours
SORT: OLDEST FIRST | NEWEST FIRST
 



MOD MOD MOD
so this week i got my first period and today is the fifth day and it should be starting to slow down but instead it has started flowing heavier and the maxi pads only last an hour at max. is this normal?

 

Hey! the only way to really feel reassured is to talk to your doctor about all of these questions Smile To be honest, that's what we mods just have to tell you guys when you come to us with any health concerns. You may very well be fine, but since we're not doctors and we can't even see you face to face, it's not for us to tell you what's fine and what isn't. You know your body. Trust your instincts and talk to your doc! 


Helen S.

by greeknspooky on 11/10/2012 8:20:43 AM

 
You must be signed in to post a comment. SIGN IN or REGISTER

ADD A COMMENT

 
Phew! The holidays can be mega stressful. How do you unwind?


 
 
#CyborgMonday starts now! CLICK HERE to "Glamour Yourself" like Queen Levana...and score a Sephora gift card.
X

#CyborgMonday is here...

 

Burning for the latest

from the Lunar Chronicles? 

 

CLICK HERE for free excerpts, exclusive new content and insider secrets from the series.

 

+ Win a Sephora "Glamour Yourself" gift card!  

 
Posts From Our Friends

sponsored links